MAUDE Adverse Event Report: STRYKER TRAUMA KIEL DRILL, AO SMALL GAMMA3® Ø4.2 X 300 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL DRILL, AO SMALL GAMMA3® Ø4.2 X 300 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-3042S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Retained by hospital.
 
Event or Problem Description
As reported: "surgeon did a head exchange due to possible infection." gamma3 drill was used in the primary surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no clinical or past medical history & no operative reports were provided.A review of the provided medical records and x-rays by a clinical consultant indicated: ¿event description states "head exchange due to possible infection".No patient demographics, no clinical or past medical history, no operative reports and no laboratory findings offered.No confirmation of the event description is possible due to insufficient information.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device, including pathology reports, operative reports, progress notes must be available to find the exact root cause of the event.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
DRILL, AO SMALL GAMMA3® Ø4.2 X 300 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9485571
Report Number0009610622-2019-00971
Device Sequence Number2079929
Product Code LXH
UDI-Device Identifier04546540377890
UDI-Public04546540377890
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1320-3042S
Device Catalogue Number13203042S
Device Lot NumberK08CB36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR